RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 167–168 (Mi umn1647)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the mixed problem for the Helmholtz equation in a planar domain with cuts

P. A. Krutitskii, V. V. Kolybasova

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/rm1647

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 973–974

Bibliographic databases:

MSC: 35J05
Presented: М. И. Зеликин
Accepted: 23.07.2005

Citation: P. A. Krutitskii, V. V. Kolybasova, “On the mixed problem for the Helmholtz equation in a planar domain with cuts”, Uspekhi Mat. Nauk, 60:5(365) (2005), 167–168; Russian Math. Surveys, 60:5 (2005), 973–974

Citation in format AMSBIB
\Bibitem{KruKol05}
\by P.~A.~Krutitskii, V.~V.~Kolybasova
\paper On the mixed problem for the Helmholtz equation in a~planar domain with cuts
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1647}
\crossref{https://doi.org/10.4213/rm1647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195681}
\zmath{https://zbmath.org/?q=an:1141.35360}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..973K}
\elib{http://elibrary.ru/item.asp?id=25787223}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 973--974
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003740}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500006}
\elib{http://elibrary.ru/item.asp?id=18238313}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644957994}


Linking options:
  • http://mi.mathnet.ru/eng/umn1647
  • https://doi.org/10.4213/rm1647
  • http://mi.mathnet.ru/eng/umn/v60/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:277
    Full text:133
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020